I have taken several different antidepressants since 2002. At first, I was taking Celexa and when cutting out refined sugar from my diet, I lost 20 pounds. I was 32 at that time. Now, after having two children since that time and close to 40 years old. I am 40 pounds heavier. I have had many difficulties with body image and binge eating, but have been able to get the binge eating under control, for the most part. I feel as though I eat healthfully and keep track of food and calories at www.dailyplate.com. I am honest with my food intake, but am having lots of trouble getting any weight off. I recently went to a personal trainer who said that she has several clients who have had difficulty losing weight while taking Wellbutrin. I thought it was supposed to help with weight loss. Do you know if Wellbutrin or Zoloft can cause weight gain or difficulty losing weight?
As I am a clinical psychologist and not a psychiatrist or medical doctor, I will report what I have seen in my clinical practice. Please consult the medical doctor prescribing your medications. I have often heard individuals having a decrease in appetitte on Wellbutrin. Wellbutrin is helpful for individuals that have bingeing behaviors. It is counterindicated for those with anorexia and bulimia. Anorexics report decrease appetite normally. For bulimics the vomiting behavior can cause seizures. In the case of zoloft, I have heard weight loss, weight gain and weight neutral. It depends on the individual. My hope for you is to embrace you for who you are. Focus on your inner truth and express your feelings and needs. Focus on healthy coping skills. When you focus on food, weight and appearance, ask yourself if you were not focusing on this right now what would you be focusing on or feeling. Life is to be lived and enjoyed! Best wishes, Dr Patricia Pitts The Bella Vita Los Angeles, CA
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.